Mathematische Annalen

, Volume 325, Issue 4, pp 767–793

Semiglobal boundary rigidity for Riemannian metrics

Authors

  • Matti Lassas
    • Rolf Nevanlinna Institute, University of Helsinki, Helsinki, P. O. Box 4, FIN-00014, Finland
  • Vladimir Sharafutdinov
    • Sobolev Institute of Mathematics, 4 Koptyug Avenue, Novisibirsk, 630090, Russia
  • Gunther Uhlmann
    • Department of Mathematics, University of Washington, Seattle, WA 98195-4350, USA

DOI: 10.1007/s00208-002-0407-4

Cite this article as:
Lassas, M., Sharafutdinov, V. & Uhlmann, G. Math. Ann. (2003) 325: 767. doi:10.1007/s00208-002-0407-4
Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 2003